The degree of functions and weights in linear codes

Journal Article (2001)
Author(s)

S Guritman (External organisation)

F Hoogweg (External organisation)

J Simonis (TU Delft - Old - EWI Ch. Algebra and Discrete Mathematics)

Research Group
Old - EWI Ch. Algebra and Discrete Mathematics
More Info
expand_more
Publication Year
2001
Research Group
Old - EWI Ch. Algebra and Discrete Mathematics
Volume number
111
Pages (from-to)
87-102

No files available

Metadata only record. There are no files for this record.